# SDR AALA970631

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycle Mach
- Part number: 20495061
- Condition: Defective
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN - FLT 1172 - AFTER T/O DEN, DURING INITIAL CLIMB-OUT AT APPROX 300 FT, F/A REPORTED SMOKE IN CABIN.  AIRCRAFT RETURNED TO DEN AND LANDED OVERWEIGHT WITHOUT INCIDENT.  ACCOMP OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  A/C MX FERRY UNPRESSURIZED DEN/DFW.  REPLACED APU OIL TANK DRAIN PLUG AND CLEANED OIL FROM APU COMPARTMENT.  CHANGED ALL COALESCER BAGS AND ACCOMP PACK BURNOUT PROCEDURE.  ACCOMP FUNCTIONAL CHECK FLT AND HOT PACK ODOR NOTED IN COCKPIT AND CABIN.  A/C RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED RT AIR CYCLE MACHINE.  SYSTEM GROUND CHECKED NORMAL OP.  ACCOMP SECOND FUNCTIONAL CHECK FLT WITH NO SMOKE OR ODOR NOTED.  SYS OPERATIONAL CHECKED NORMAL.  (M)
